MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB
Model Number TV-IL1422120-J
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately one (1) month post initial procedure, a right-side type ib endoleak was detected by ct (computed topography) during routine follow-up.The physician elected to treat the patient by embolizing the hypogastric artery and implanting an additional iliac limb ovation ix device on (b)(6) 2019.The endoleak was successfully resolved and the patient is reportedly doing well.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type ib endoleak from the right side and secondary endovascular procedure was confirmed.The event is most likely user related due to the off label iliac anatomy.The procedure related harms for this event could not be determined.The final patient status was reported being stable.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately one (1) month post initial procedure, a right-side type ib endoleak was detected by ct (computed topography) during routine follow-up.The physician elected to treat the patient by embolizing the hypogastric artery and implanting an additional iliac limb ovation ix device on (b)(6) 2019.The endoleak was successfully resolved and the patient is reportedly doing well.As of date, there have been no additional patient sequelae reported.Subsequent to the initial report, clinical assessment determined that the initial implant was an off-label case due to right coronary iliac artery measuring at 50.6mm (ifu states the measurement should be between 8- 25mm) and the sac size was 70.2mm.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8885913
Report Number3008011247-2019-00129
Device Sequence Number19512188
Product Code MIH
UDI-Device IdentifierM701TVIL1422120J1
UDI-Public+M701TVIL1422120J1/$$3211022FS10151875F
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2021
Device Model NumberTV-IL1422120-J
Device Catalogue NumberTV-IL1422120-J
Device Lot NumberFS101518-75
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: FS021519-10.; OVATION IX ILIAC LIMB: FS040119-27.; OVATION IX MAIN BODY: FS011419-10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR